When a person takes too much Detrol, overdose symptoms may include blurred vision, difficulty passing urine, and severe constipation. An overdose may also cause a dangerous irregular heart rhythm called QT prolongation. Treatment for a Detrol overdose will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Detrol® (tolterodine tartrate) is a prescription medication used for treating an overactive bladder. It belongs to a group of drugs known as anticholinergic medications. The effects of a Detrol overdose will vary, depending on a number of factors, including the Detrol dosage and whether it is taken with other medicines, alcohol, or street drugs.
If you happen to overdose on Detrol, seek immediate medical attention.
As an anticholinergic medication, Detrol is prone to causing a certain group of side effects, which may be more severe if too much is taken. These side effects include:
- Severe constipation
- Difficulty passing urine
- Dilated (wide open) pupils
- Dry mouth or eyes
- Blurred vision
- Increased pressure within the eyes.
In addition, a Detrol overdose may cause a dangerous irregular heart rhythm (arrhythmia) called QT prolongation.
It is not known how best to treat a Detrol overdose. Therefore, treatment will usually involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused arrhythmia, supportive treatment would include medications to control this.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Detrol.